| Catalog Number |
NSLX137C |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an unknown ob-gyn surgery, when the abdominal wall was grasped and activated, the jaws could not be opened.After manually moving the grip several times, the jaws opened slightly, so it was peeled off from the abdominal wall and removed from the body.After that, the jaws could not be moved again.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/6/2026.B3: unknown; captured as awareness date.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/30/2026.D4 batch #: a98v2x.Corrected data: h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with no apparent damage.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All tones were heard during functional testing.No issues were noted with the opening and closing of the jaws.There were no anomalies noted with the functionality of the device.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch a98v2x, and no non-conformances were identified.